# SDR SWAA2022031806903

- Difficulty date: September 8, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242VF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; AFT WET AREA; FLOOR PANEL 242VF; UPPER SURFACE FIBERS PULLED OFF FULL LENGTH OF PANEL APPROX 2.5' FROM RIGHT EDGE. / REPAIRED FLOORBOARD PANEL 242VF UPPER SURFACE IAW SRM 53-00-50-2R-1; PG'S 1;2; STEPS 3(A-M)
